Realization and partial fractions

M. Kuijper, J.M. Schumacher

Research output: Contribution to journalArticleScientificpeer-review

244 Downloads (Pure)
Original languageEnglish
Pages (from-to)195-222
JournalLinear Algebra and its Applications
Volume169
Publication statusPublished - 1992

Cite this

Kuijper, M., & Schumacher, J. M. (1992). Realization and partial fractions. Linear Algebra and its Applications, 169, 195-222.
Kuijper, M. ; Schumacher, J.M. / Realization and partial fractions. In: Linear Algebra and its Applications. 1992 ; Vol. 169. pp. 195-222.
@article{5243353a83674125be19daa9d93997e5,
title = "Realization and partial fractions",
author = "M. Kuijper and J.M. Schumacher",
year = "1992",
language = "English",
volume = "169",
pages = "195--222",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

Kuijper, M & Schumacher, JM 1992, 'Realization and partial fractions', Linear Algebra and its Applications, vol. 169, pp. 195-222.

Realization and partial fractions. / Kuijper, M.; Schumacher, J.M.

In: Linear Algebra and its Applications, Vol. 169, 1992, p. 195-222.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Realization and partial fractions

AU - Kuijper, M.

AU - Schumacher, J.M.

PY - 1992

Y1 - 1992

M3 - Article

VL - 169

SP - 195

EP - 222

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

ER -

Kuijper M, Schumacher JM. Realization and partial fractions. Linear Algebra and its Applications. 1992;169:195-222.